Maryland, 2007

Strong Wind in Maryland, December 3, 2007

December 3, 2007 · NWS PHI · 5 events in 5 counties and zones

Strong winds buffeted the Maryland Eastern Shore during the second half of the morning and the afternoon on the 3rd. Highest wind gusts averaged around 50 mph and downed trees and wires caused power outages.

Where it happened

Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$48,000
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

Strong winds buffeted the Maryland Eastern Shore during the second half of the morning and the afternoon on the 3rd. Highest wind gusts averaged around 50 mph and downed trees and wires caused power outages.

Delmarva Power and Light reported about 4,400 homes and business lost power in Cecil and Harford Counties. All power was restored by 6 p.m. EST. Wind restrictions were in place on the William Preston Lane Junior Bridge in Queen Anne's County. Empty house trailers and box trailers were prohibited from crossing the bridge. The strong winds blew over road signs and one street light in Easton (Talbot County). One downed tree also caused isolated power outages.

Specific wind gusts included 54 mph in Salisbury (Wicomico County), 53 mph in Ridgely (Caroline County), 47 mph at the Baltimore-Washington International Airport and 46 mph in Tolchester Beach (Kent County). The strong winds were caused by the pressure difference between a low pressure system that was intensifying as it was moving through the Saint Lawrence Valley and a high pressure system building toward the northeast from the Southern Plains.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Dec 3, 8:28 AM EST, 1 hour 32 minutes earlier.

Area forecast discussion, Dec 3, 8:28 AM EST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
828 AM EST MON DEC 3 2007

.SYNOPSIS...
A STRONG COLD FRONT WAS CROSSING THE AREA THIS MORNING.  THIS FRONT
WILL EVENTUALLY JOIN WITH A DEVELOPING LOW PRESSURE SYSTEM OVER
SOUTHERN NEW ENGLAND. THE LOW WILL CONTINUE TO INTENSIFY ACROSS NEW
ENGLAND THROUGH TONIGHT AS IT PULLS AWAY FROM THE AREA. THE STORM
WILL PRODUCE STRONG WINDS ACROSS THE ENTIRE REGION THROUGH TONIGHT.

AN ALBERTA CLIPPER LOW PRESSURE SYSTEM IS THEN FORECAST TO TRACK
SOUTH EAST AND PASS OFF THE VIRGINIA COAST WEDNESDAY NIGHT OR
THURSDAY. BEHIND THIS CLIPPER A HIGH PRESSURE SYSTEM WILL BUILD INTO
THE EASTERN PART OF THE UNITED STATES FOR THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY/...
TEMPERATURES IN MOST OF SUSSEX AND WARREN COUNTIES HAVE RISEN TO 32
DEGREES OR ABOVE THIS MORNING.  THIS FACT COUPLED WITH A RELATIVE
MIN OF PRECIP ALLOWED FOR THE FREEZING RAIN ADVISORY TO EXPIRE ON
SCHEDULE AT 8 AM.  THERE COULD STILL BE A FEW POCKETS OF FREEZING
RAIN IN THOSE SHELTERED VALLEYS OR HIGHER ELEVATIONS THAT REMAIN
BELOW FREEZING EARLY THIS MORNING, BUT ANY PRECIP SHOULD BE LIGHT AND
NOT WIDESPREAD.  PLUS, TEMPS SHOULD RISE SOMEWHAT THIS MORNING,
BEFORE THE CAA BEHIND THE FRONT MOVES IN LATER.

THE NEW AIRMASS COMING IN FROM THE WEST WILL BE COLDER THAN WHAT IS IN
PLACE AND TEMPS WILL THEN DROP. WITH COLD CYCLONIC FLOW ALOFT AND
EMBEDDED SHORT WAVES MOVING THROUGH THE FLOW, SOME SNOW SHOWERS OR
FLURRIES ARE POSSIBLE THIS AFTERNOON MAINLY NORTH.

TONIGHT, WITH COLD AIR THROUGHOUT THE REGION AND WITH DEEP
CYCLONIC FLOW CONTINUING, THE SOUNDINGS INDICATE CONTINUED GOOD
MIXING AND ENOUGH MOISTURE BELOW 5 THSD FT TO SUPPORT PSBL
FLURRIES ALL AREAS.

THE HWW CHECKLIST CONTINUES TO COME UP WITH GUSTS TO 45 KTS/50 MPH.
INTO TONIGHT. THIS ALSO LINES UP WELL WITH THE BUFKIT DATA AND
ITS FORECAST GUSTS. THEREFORE THE WIND ADVISORY LOOKS TO STILL BE
REASONABLE.

&&

.SHORT TERM /6 AM TUESDAY THROUGH TUESDAY NIGHT/...
TUESDAY AND TUESDAY NIGHT CONTINUE TO BE COLD WITH PSBL FLURRIES
AS SHORT WAVES CONTINUE TO MOVE ACROSS THE REGION WITH CYCLONIC
FLOW ALOFT. THE SOUTHERN AREAS SHOULD SEE SOME RESPITE FROM THE
FLURRIES TUESDAY NIGHT AS THE CORE OF THE UPPER TROUGH LIFTS OUT
AND DOWNSLOPE FLOW OVERCOMES THE MOISTURE, BUT NRN AREAS WILL STILL HAVE
COLD UNSTABLE NW FLOW AND PSBL FLURRIES.

GUIDANCE TEMPS LOOK A BIT TOO HIGH FOR TUESDAY AFTER A LOOK AT
THE FCST SOUNDINGS AND CONVECTIVE TEMPS. IT IS EXPECTED THAT IF
TEMPS DO TRY TO GO UP TUESDAY, STRATOCU WILL FORM AND LIMIT THE
SOLAR INSULATION AND THEREBY LIMIT HOW HIGH TEMPS GET.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
THE EXTENDED STARTS OFF WITH PSBL SNOW OR SNOW SHOWERS AS AN ALBERTA
CLIPPER SYSTEM MOVES TOWARD THE AREA. ALL INDICATIONS ARE THAT ALL
PCPN SHOULD BE WHITE RATHER THAN WET, EVEN IF IT FALLS DURING THE
DAY ON WED AS THE AIRMASS IS TOO COLD TO SUPPORT LIQUID. EVEN IF
TEMPS INCREASE TO THE UPPER 30S, IF PCPN DVLPS, THEN TEMPS WOULD
FALL BACK CLOSER TO FREEZING IN ANY SNOW OR SNOW SHOWERS.

THE NEXT FOCUS TURNS TO FRIDAY NIGHT. MODELS ARE PICKING UP ON
ANOTHER SYSTEM MOVING ACROSS THE AREA, BUT THIS TIME WITH SOME WAA
AND THE AIRMASS NOT AS COLD AS EARLIER IN THE WEEK. THEREFORE, A
CHANCE OF RAIN OR SNOW SHOWERS IS FCST SOUTH AND SNOW SHOWERS
NORTH FRIDAY NIGHT. HIGH PRESSURE IS THEN FCST FOR SATURDAY.

&&

.AVIATION /08Z MONDAY THROUGH FRIDAY/...
CONDITIONS ARE IMPROVING THIS MORNING, WITH MOST LOCATIONS NOW VFR.
HOWEVER, THERE IS SOME LINGERING MVFR, MAINLY FOR VISIBILITIES.
CONTINUING IMPROVEMENT IS EXPECTED THROUGH THE DAY, AND ALL
LOCATIONS SHOULD BECOME VFR IN THE NEXT FEW HOURS.  A STRONG COLD
FRONT IS CROSSING THE AREA THIS MORNING AND MILDER AIR CONTINUES TO
GRADUALLY PUSH NORTHWARD AHEAD OF THE BOUNDARY.

THE MAJOR IMPACT THEN TURNS TO THE WINDS AS A QUICK SHIFT TO THE
SOUTHWEST THEN WEST OR SLIGHTLY NORTHWEST DURING THE EARLY TO MID
MORNING HOURS WITH THE FRONTAL PASSAGE. THERE IS A LOT OF WIND
ENERGY WITH THIS SYSTEM, THEREFORE GUSTS IN THE 40 TO 45 KNOT RANGE
IS CERTAINLY POSSIBLE. FOR NOW, WE WENT WITH GUSTS TO ABOUT 40 KNOTS
FOR MOST. THE GUSTY WINDS WILL CONTINUE TONIGHT AND INTO TUESDAY,
HOWEVER THEY MAY PEAK AROUND MIDDAY THROUGH EARLY THIS EVENING. THE
PRESSURE GRADIENT WILL WEAKEN LATE TUESDAY AND TUESDAY NIGHT AS A
WEAK HIGH PRESSURE SYSTEM MOVES IN. BACKING UP A BIT, COLDER AIR AND
GUSTY WINDS TONIGHT WILL PRODUCE LAKE EFFECT SNOW OFF BOTH LAKES
ERIE AND ONTARIO. CONDITIONS MAY BECOME FAVORABLE FOR A FEW SNOW
SHOWERS OR FLURRIES TO MOVE INTO OUR AREA. WE ONLY CARRIED A SNOW
SHOWER AT KABE AND KRDG FOR NOW WITH NO RESTRICTIONS HOWEVER
CONFIDENCE ON THE SNOW SHOWERS IS NOT REAL HIGH BUT THE POTENTIAL IS
THERE.

THE NEXT SYSTEM WILL MOVE RAPIDLY ACROSS OUR AREA WEDNESDAY AND
WEDNESDAY NIGHT, POSSIBLY BRINGING SOME FROZEN PRECIPITATION TO THE
AREA. THE TRACK IS STILL UNCERTAIN, AND THERE IS NOT A LOT OF
MOISTURE FOR THIS SYSTEM TO WORK WITH. HIGH PRESSURE THEN MOVES
ACROSS THURSDAY AND THURSDAY NIGHT BEFORE ANOTHER AREA OF LOW
PRESSURE MOVES IN FROM THE WEST ON FRIDAY.

&&

.MARINE...
A STRONG COLD FRONT WILL SWEEP ACROSS THE WATERS THIS MORNING AS A
SECONDARY LOW PRESSURE SYSTEM DEVELOPS AND STRENGTHENS JUST SOUTH OF
LONG ISLAND. THIS STORM WILL RAPIDLY INTENSIFY LATER TODAY AND
TONIGHT AS IT MOVES TO NEAR THE COAST OF MAINE AND INTO THE CANADIAN
MARITIMES TUESDAY. WINDS ACROSS THE WATERS HAVE ALREADY INCREASED
ESPECIALLY FARTHER SOUTH WITH 30 KNOT GUSTS ALREADY REPORTED. THE
SEAS ALSO CONTINUE TO BUILD OFFSHORE, WITH BUOY 44009 REPORTING 6.6
FOOT SEAS AT 08Z. WAVEWATCH IS NOT HIGH ENOUGH CURRENTLY WITH THE
SEAS, THEREFORE WE WENT ABOVE THIS GUIDANCE WHICH IS MORE IN LINE
WITH CONTINUITY AND TOPS SEAS AT 8 FEET ON THE OCEAN.

ONCE THE FRONT SWEEPS THROUGH, WINDS WILL TURN TO A WESTERLY
DIRECTION WITH A DRAMATIC INCREASE IN SPEEDS. THE STRONGEST WINDS
MAY NOT BEGIN UNTIL LATE MORNING AND BUFKIT SOUNDINGS INDICATE THAT
GALES ARE LIKELY. THERE IS SOME INDICATION THAT SOME GUSTS GET TO
STORM FORCE, HOWEVER MOST OF THE MOMENTUM TRANSFER IS AT 45 KNOTS.
AS A RESULT, WE WILL CONTINUE THE GALE WARNING FOR ALL ZONES THROUGH
17Z TUESDAY WITH GUSTS TO 45 KNOTS. THESE STRONG WINDS WILL PUSH THE
HIGHER WAVE SETS FARTHER OFFSHORE. THE WINDS ARE ANTICIPATED TO
DIMINISH BELOW GALE FORCE AROUND MIDDAY TUESDAY, HOWEVER SMALL CRAFT
ADVISORY CONDITIONS ARE THEN ANTICIPATED FOR AWHILE AFTER 17Z
TUESDAY.

THE STRONG WEST TO NORTHWEST WINDS WILL CAUSE WATER LEVELS TO LOWER.
THE LATEST DATA INDICATES THAT THE LOWERING LEVELS DUE TO THE STRONG
OFFSHORE FLOW WILL NOT BE ENOUGH TO PRODUCE BLOWOUTS. THE LOWER
PRESSURES MAY BE A FACTOR HINDERING EVEN LOWER WATER LEVELS.
THEREFORE, WE ARE NOT ANTICIPATING BLOWOUTS TONIGHT AND TUESDAY BUT
WILL CONTINUE TO MONITOR.

A WEAK AREA OF HIGH PRESSURE WILL BUILD IN LATE TUESDAY AND TUESDAY
NIGHT, THEN A QUICK MOVING CLIPPER TYPE SYSTEM ARRIVES FOR WEDNESDAY
AND WEDNESDAY NIGHT. HIGH PRESSURE WILL FOLLOW FOR THURSDAY AND
THURSDAY NIGHT, THEN ANOTHER AREA OF LOW PRESSURE MOVES IN FROM THE
WEST ON FRIDAY. THE RISK OF REACHING SMALL CRAFT ADVISORY CONDITIONS
WILL BE LOW AS THESE SYSTEMS APPEAR TO MOVE THROUGH QUICKLY.
HOWEVER, THERE COULD BE SOME GUSTS TO 25 KNOTS THURSDAY INTO FRIDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY UNTIL 1 AM EST TUESDAY FOR
     PAZ054-055-060>062-067>071.
NJ...WIND ADVISORY UNTIL 1 AM EST TUESDAY FOR
     NJZ001-007>010-012>027.
DE...WIND ADVISORY UNTIL 1 AM EST TUESDAY FOR DEZ001>004.
MD...WIND ADVISORY UNTIL 1 AM EST TUESDAY FOR
     MDZ008-012-015-019-020.
MARINE...GALE WARNING UNTIL 12 PM EST TUESDAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...STAUBER/NIERENBERG
SHORT TERM...STAUBER
LONG TERM...STAUBER
AVIATION...GORSE/NIERENBERG
MARINE...GORSE
Hazardous weather outlook, Dec 3, 8:31 AM EST, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
831 AM EST MON DEC 3 2007

NJZ001-PAZ054-055-041345-
SUSSEX-CARBON-MONROE-
831 AM EST MON DEC 3 2007

...WIND ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF SNOW FOR WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ007-008-PAZ060>062-041345-
WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON-
831 AM EST MON DEC 3 2007

...WIND ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF SNOW FOR WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ009-010-012-015-PAZ067>069-041345-
HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CHESTER-MONTGOMERY-BUCKS-
831 AM EST MON DEC 3 2007

...WIND ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF SNOW FOR WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-PAZ070-071-
041345-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
831 AM EST MON DEC 3 2007

...WIND ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF SNOW FOR WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-041345-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
831 AM EST MON DEC 3 2007

...GALE WARNING IN EFFECT UNTIL 12 PM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

5 strong wind. Local standard time, as filed.

Strong Wind, Caroline

When
December 3, 10:00 AM EST to 6:00 PM EST
Where
Caroline forecast zone
Measured
46 kt (53 mph) measured gust
Property damage
$1,000
Reported by
Mesonet
Coordinates
38.872, -75.832 (the zone’s center; the record gives no point)

Strong Wind, Kent

When
December 3, 10:00 AM EST to 6:00 PM EST
Where
Kent forecast zone
Measured
40 kt (46 mph) measured gust
Property damage
$1,000
Reported by
Mesonet
Coordinates
39.236, -76.096 (the zone’s center; the record gives no point)

Strong Wind, Cecil

When
December 3, 10:00 AM EST to 6:00 PM EST
Where
Cecil forecast zone
Measured
40 kt (46 mph) estimated gust
Property damage
$25,000
Reported by
Mesonet
Coordinates
39.562, -75.948 (the zone’s center; the record gives no point)

Strong Wind, Queen Annes

When
December 3, 10:00 AM EST to 6:00 PM EST
Where
Queen Annes forecast zone
Measured
40 kt (46 mph) estimated gust
Property damage
$1,000
Reported by
Mesonet
Coordinates
39.038, -76.085 (the zone’s center; the record gives no point)

Strong Wind, Talbot

When
December 3, 10:00 AM EST to 6:00 PM EST
Where
Talbot forecast zone
Measured
40 kt (46 mph) estimated gust
Property damage
$20,000
Reported by
Mesonet
Coordinates
38.749, -76.179 (the zone’s center; the record gives no point)

What these are

Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maryland in 2007Every state in 2007This day in weather historyWarnings in Maryland, December 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 66656, 66657, 66659, 66660, 66661.